C*-seminorms

Tom 118 / 1996

Bertram Yood Studia Mathematica 118 (1996), 19-26 DOI: 10.4064/sm-118-1-19-26

Streszczenie

A necessary and sufficient condition is given for a*-algebra with identity to have a unique maximal C*-seminorm. This generalizes the result, due to Bonsall, that a Banach *-algebra with identity has such a*-seminorm.

Autorzy

  • Bertram Yood

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek